# SDR ASAA2023110246024

- Difficulty date: November 2, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 36,600 hours, 11,540 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAV WASTE SHOWED FULL AFTER LEVEL OFF IN CRUISE. NO TOILETS WOULD FLUSH. GROUNDED - YES. DIVERSION - PERFORMED WASTE TANK CONTINUOUS LEVEL SENSOR CLEANING PER AMM 38-33-02. INSPECTED BALL VALVE LINKAGE ASSEMBLY AND PROXIMITY SWITCH WITH NO DEFECTS NOTED. VERIFIED WASTE TANK EMPTY. ACCOMPLISHED LAV INOP BITE PER AMM 38-33-00 WITH NO FAULTS FOUND. ALL LAVATORY TOILETS OPS NORMALREF AMM 38-32-01. AIRCRAFT OKAY FOR SERVICE. SEAMC STEVE NOTIFIED.C# AP 4043953.
